# SDR REXA2015040300373

- Difficulty date: April 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 1,642 hours, 1,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Missing
- Location: Lifeline
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LIFELINE CLIP IS MISSING FROM ACFT.  INSTALLED LIFELINE CLIP IAW AMM 25-63-04, PN ON BA690-40604-1.
